# SDR REXA2016042700793

- Difficulty date: April 27, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE BAY DOOR TRACK HAS A CHANNEL CRACKED AT FS 574, ABOVE FLOOR SILL.  INSTALLED NEW CHANNEL 601R35050-25 AT FS 574 IAW SRM 51-42-06, SRM 51-40-06 & SRM 51-40-11.
